# SDR AALA202507316100

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 23,014 hours, 10,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY LEFT JUMP SEAT FLASHLIGHT NOT FLASHING GREEN. REMOVED AND REPLACED BATTERY. PER 25-64-00. OPERATIONAL CHECK GOOD.
